# SDR 200601041

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000098
- Aircraft time: 760 hours, 272 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: C1548122
- Part serial: 1196
- Condition: Tripped
- Location: Le Flaps
- Part time: 760 hours, 272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED A FLAP FAIL EICAS MESSAGE.  AFTER PILOT RAN QRH, PILOT DETERMINED THE FLAPS WERE STUCK IN THE FLAPS 1 POSITION.  DECLARED AN EMERGENCY AND RETURNED TO FIELD. LANDED WITHOUT INCIDENT. FOUND FLAP ACTUATOR TORQUE LIMITER TRIPPED, REMOVED AND REPLACED ACTUATOR.
